MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/BLUNT PLASTIC CANN; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/BLUNT PLASTIC CANN; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 303346
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 3ml ll w/blunt plastic cann was missing scale markings on 6 occasions.The following information was provided by the initial reporter: material no: 303346, batch no: 0087141.It was reported that: customer noticed scale markings missing from barrel of syringe.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that syringe 3ml ll w/blunt plastic cann was missing scale markings on 6 occasions.The following information was provided by the initial reporter: material no: 303346 batch no: 0087141.It was reported that: customer noticed scale markings missing from barrel of syringe.

Brand Name
SYRINGE 3ML LL W/BLUNT PLASTIC CANN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10830722
Report Number1213809-2020-00793
Device Sequence Number16859598
Product Code FMI
UDI-Device Identifier30382903033462
UDI-Public30382903033462
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number303346
Device Catalogue Number303346
Device Lot Number0087141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1